# SDR ABXA9700063

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118383
- Condition: Cracked
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CANTED FRAME WEB STA 1121 CRACKED.  REPAIRED WEB IAW DC9 SRM 53-01.
